Aspro Clear Pain Relief Aspirin 60 Soluble Tablets

Aspro Clear Pain Relief Aspirin 60 Soluble Tablets

Aspro clear aspirin effervescent tablets provide fast relief of pain, fever and inflammation.

Tax included.

Instock

Regular price $8.99
/

Adults: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24hrs unless directed by a doctor. Store below 25�C. Protect from moisture.
Each tablet contains aspirin 300mg.
Always read the label. Use only as directed. If symptoms persist consult your healthcare professional. Incorrect use could be harmful.

Reviews See what others say